# SDR R61A201804030432

- Difficulty date: March 18, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000247
- Aircraft time: 23,785 hours, 17,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: CH17007311001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR DOUBLER CORRODED AT FRAME 19.  REMOVED ANP REPLACED THE DOUBLER IAW SRM 51-40-08, AND SRM 51-40-02.
